MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-140PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-140PA; TRANSMITTER
Model Number GZ-140PA
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the spo2 was set on the simulator to 80%, but the readings on the gz transmitter were near 85% which is out of range.The customer asked if the spo2 could be calibrated, but technical support (ts) informed the customer that this is not possible.The customer will do one more test and if the issue remains, the unit will be exchanged.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 attempt # 1: (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.B6 attempt # 1: (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.B7 attempt # 1: (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 (b)(6) 2023, emailed the customer via microsoft outlook for patient information: no reply was received.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the gz transmitter: cns: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: ni.
 
Event or Problem Description
The customer reported that the spo2 was set on the simulator to 80%, but the readings on the gz transmitter were near 85% which is out of range.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the spo2 was set on the simulator to 80%, but the readings on the gz transmitter were near 85% which is out of range.The customer asked if the spo2 could be calibrated, but technical support (ts) informed the customer that this is not possible.The customer will do one more test and if the issue remains, the unit will be exchanged.The unit was not in patient use at the time.Investigation summary: customer reported that during their preventative maintenance the device did not pass the spo2 accuracy test.On a follow-up from the customer, customer indicated that when they re-tested the device, the device was functioning within manufacturing specifications.Manufacturer refereces # (b)(4) follow up 001.
 
Event or Problem Description

Brand Name
GZ-140PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key16916735
Report Number8030229-2023-03502
Device Sequence Number17870206
Product Code DRT
UDI-Device Identifier04931921128244
UDI-Public04931921128244
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-140PA
Device Catalogue NumberGZ-140PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS
Patient SexUnknown